# SDR AALA20110608JFK01

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 63,839 hours, 22,574 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012003
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LOSS OF CENTER HYDRAULIC SYSTEM.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER HYDRAULIC FLUID QUANTITY TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
